# SDR ASAA2023081244565

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 6,988 hours, 1,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL 350 OBSERVED DUAL FMC FAILURE WITH BOTH MCDUS ON MENU PAGE WITH FMC LINE BLANK, BLANKING OF NAV DISPLAYS, BOTH VTK ILUMINATED. FMC'S SELF RECOVERED AFTER APROX. 1 OR 2 MINUTES. GROUNDED - YES. UPON ARRIVAL BOTH FMCS OPERATE NORMALLY, PERFORMED SYSTEM RESET OF FMCS PRECAUTIONARY OPS CK NORMAL REF IFIM 34-61-00-810-918 SEAMC DARREN NOTIFIED.
